Free Access
Volume 7, 2002
Page(s) 421 - 442
Published online 15 September 2002
  1. C.D. Benchimol, A note on weak stabilizability of contraction semigroups. SIAM J. Control Optim. 16 (1978) 373-379. [CrossRef] [Google Scholar]
  2. H. Bounit, H. Hammouri and J. Sau, Regulation of an irrigation canal system through the semigroup approach, in Proc. of the International Workshop Regulation of Irrigation Canals: State of the Art of Research and Applications. Marocco (1997) 261-267. [Google Scholar]
  3. S.X. Chen, Introduction to partial differential equations. People Education Press (in Chinese) (1981). [Google Scholar]
  4. V.T. Chow, Open channel hydraulics. Mac-GrawFormula Hill Book Company, New York (1985). [Google Scholar]
  5. J.M. Coron, B. d'Andréa-Novel and G. Bastin, A Lyapunov approach to control irrigation canals modeled by Saint-Venant equations, in European Control Conference ECC'99. Karlsruhe (1999). [Google Scholar]
  6. R.F. Curtain, Equivalence of input-output stability and exponential stability for infinite-dimensional systems. Math. Systems Theory 21 (1988) 19-48. [CrossRef] [MathSciNet] [Google Scholar]
  7. C. Foias, H. Özbay and A. Tannenbaum, Robust Control of Infinite Dimensional Systems. Frequency Domain Methods. Springer, Hong Kong, Lecture Notes in Control and Inform. Sci. 209 (1996). [Google Scholar]
  8. B.A. Francis and G. Zames, On Formula -optimal sensitivity theory for SISO feedback systems. IEEE Trans. Automat. Control 29 (1984) 9-16. [CrossRef] [MathSciNet] [Google Scholar]
  9. J.C. Friedly, Dynamic Behavior of Processes. Prentice-Hall, Inc., Englewood Cliffs, New Jersey (1972). [Google Scholar]
  10. J.P. Gauthier and C.Z. Xu, Formula -control of a distributed parameter system with non-minimum phase. Int. J. Control 53 (1991) 45-79. [CrossRef] [Google Scholar]
  11. K.M. Hangos, A.A. Alonso, J.D. Perkins and B.E. Ydstie, Thermodynamic approach to the structural stability of process plants. AIChE J. 45 (1999) 802-816. [CrossRef] [Google Scholar]
  12. H. Hoffman, Banach Spaces of Analytic Functions. Prentice-Hall Inc., Englewood Cliffs (1962). [Google Scholar]
  13. F.L. Huang, Characteristic conditions for exponential stability of linear dynamical systems in Hilbert spaces. Ann. Differential Equations 1 (1985) 43-56. [MathSciNet] [Google Scholar]
  14. H.O. Kreiss, O.E. Ortiz and O.A. Reula, Stability of quasi-linear hyperbolic dissipative systems. J. Differential Equations 142 (1998) 78-96. [CrossRef] [MathSciNet] [Google Scholar]
  15. P.D. Lax and R.S. Phillips, Local boundary conditions for dissipative symmetric linear differential operators. Comm. Pure Appl. Math. 13 (1960) 427-455. [CrossRef] [MathSciNet] [Google Scholar]
  16. T.S. Li, Global Classical Solutions for Quasilinear Hyperbolic Systems, Research in Applied Mathematics, edited by P.G. Ciarlet and J.-L. Lions. John Willey & Sons, New York (1994). [Google Scholar]
  17. H. Logemann, E.P. Ryan and S. Townley, Integral control of infinite-dimensional linear systems subject to input saturation. SIAM J. Control Optim. 36 (1998) 1940-1961. [CrossRef] [MathSciNet] [Google Scholar]
  18. H. Logemann and S. Townley, Low gain control of uncertain regular linear systems. SIAM J. Control Optim. 35 (1997) 78-116. [CrossRef] [MathSciNet] [Google Scholar]
  19. K.A. Morris, Justification of input/output methods for systems with unbounded control and observation. IEEE Trans. Automat. Control 44 (1999) 81-85. [CrossRef] [MathSciNet] [Google Scholar]
  20. O.E. Ortiz, Stability of nonconservative hyperbolic systems and relativistic dissipative fluids. J. Math. Phys. 42 (2001) 1426-1442. [CrossRef] [MathSciNet] [Google Scholar]
  21. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983). [Google Scholar]
  22. S.A. Pohjolainen, Robust multivariable PI-controllers for infinite dimensional systems. IEEE Trans. Automat. Control 27 (1985) 17-30. [Google Scholar]
  23. J. Prüss, On the spectrum of C0-semigroups. Trans. Amer. Math. Soc. 284 (1984) 847-857. [CrossRef] [MathSciNet] [Google Scholar]
  24. J. Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity. Trans. Amer. Math. Soc. 291 (1985) 167-187. [CrossRef] [MathSciNet] [Google Scholar]
  25. J. Rauch and M. Taylor, Exponential decay of solutions to hyperbolic equations in bounded domain. Indiana Univ. Math. J. 24 (1974) 79-86. [CrossRef] [MathSciNet] [Google Scholar]
  26. R. Rebarber, Conditions for the equivalence of internal and external stability for distributed parameter systems. IEEE Trans. Automat. Control 38 (1993) 994-998. [CrossRef] [MathSciNet] [Google Scholar]
  27. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: Recent progress and open questions. SIAM Rev. 20 (1978) 639-739. [CrossRef] [MathSciNet] [Google Scholar]
  28. D. Salamon, Realization theory in Hilbert space. Math. Systems Theory 21 (1989) 147-164. [CrossRef] [MathSciNet] [Google Scholar]
  29. O.J. Staffans, Feedback representations of critical controls for well-posed linear systems. Int. J. Robust Nonlinear Control 8 (1998) 1189-1217. [CrossRef] [Google Scholar]
  30. G. Weiss, Admissible observation operators for linear semigroups. Israel J. Math. 65 (1989) 17-43. [CrossRef] [MathSciNet] [Google Scholar]
  31. G. Weiss, Regular linear systems with feedback. Math. Control, Signals & Systems 7 (1994) 23-57. [Google Scholar]
  32. G. Weiss, Transfer functions of regular linear systems. Part I: Characterizations of regularity. Trans. Amer. Math. Soc. 342 (1994) 827-854. [CrossRef] [MathSciNet] [Google Scholar]
  33. G. Weiss and R.F. Curtain, Dynamic stabilization of regular linear systems. IEEE Trans. Automat. Control 42 (1997) 4-21. [Google Scholar]
  34. C.Z. Xu and D.X. Feng, Linearization method to stability analysis for nonlinear hyperbolic systems. C. R. Acad. Sci. Paris Sér. I Math. 332 (2001) 809-814. [Google Scholar]
  35. C.Z. Xu and J.P. Gauthier, Analyse et commande d'un échangeur thermique à contre-courant. RAIRO APII 25 (1991) 377-396. [Google Scholar]
  36. C.Z. Xu, J.P. Gauthier and I. Kupka, Exponential stability of the heat exchanger equation, in Proc. of the European Control Conference. Groningen, The Netherlands (1993) 303-307. [Google Scholar]
  37. C.Z. Xu and H. Jerbi, A robust PI-controller for infinite dimensional systems. Int. J. Control 61 (1995) 33-45. [CrossRef] [Google Scholar]
  38. C.Z. Xu, Exponential stability of a class of infinite dimensional time-varying linear systems, in Proc. of the International Conference on Control and Information. Hong Kong (1995). [Google Scholar]
  39. C.Z. Xu, Exact observability and exponential stability of infinite dimensional bilinear systems. Math. Control, Signals & Systems 9 (1996) 73-93. [Google Scholar]
  40. C.Z. Xu and G. Sallet, Proportional and Integral regulation of irrigation canal systems governed by the Saint-Venant equation, in 14th IFAC World Congress. Beijing, China (1999). [Google Scholar]
  41. C.Z. Xu and D.X. Feng, Symmetric hyperbolic systems and applications to exponential stability of heat exchangers and irrigation canals, in Proc. of the MTNS'2000. Perpignan (2000). [Google Scholar]
  42. B.E. Ydstie and A.A. Alonso, Process systems and passivity via the Clausius-Planck inequality. Systems Control Lett. 30 (1997) 253-264. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.